Quantitative rearrangement theorems
Compositio Mathematica, Volume 60 (1986) no. 2, p. 251-259
@article{CM_1986__60_2_251_0,
     author = {Larcher, Gerhard},
     title = {Quantitative rearrangement theorems},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {2},
     year = {1986},
     pages = {251-259},
     zbl = {0612.10043},
     mrnumber = {868141},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_2_251_0}
}
Larcher, Gerhard. Quantitative rearrangement theorems. Compositio Mathematica, Volume 60 (1986) no. 2, pp. 251-259. http://www.numdam.org/item/CM_1986__60_2_251_0/

[1] J. Descovich: Zur Theorie der Gleichverteilung auf kompakten Räumen. Sitzungsber. Österr. Akad. Wiss. Math.-naturw. Kl. Abt. II 178 (1969) 263-283. | MR 272737 | Zbl 0217.32702

[2] E. Hlawka: Folgen auf kompakten Räumen. Abh. Math. Sem. Univ. Hamburg 20 (1956) 223-241. | MR 81368 | Zbl 0072.05701

[3] E. Hlawka: Folgen auf kompakten Räumen II. Math. Nachr. 18 (1958) 188-202. | MR 99556 | Zbl 0082.04102

[4] L. Kuipers and H. Niederreiter: Uniform distribution of sequences. Wiley, New York (1974). | MR 419394 | Zbl 0281.10001

[5] H. Niederreiter: Rearrangement theorems for sequences. In: Astérisque 24-25 (1975) 243-261. | MR 387225 | Zbl 0306.10035

[6] H. Niederreiter: A general rearrangement theorem for sequences. Arch. Math. 43 (1984) 530-534. | MR 775741 | Zbl 0536.54020

[7] H. Niederreiter: Quasi-Monte Carlo methods for global optimization. Proc. Fourth Pannonian Symp. on Math. Statistics. (Bad Tatzmannsdorf, 1983), Reidel, Dordrecht. | MR 851058 | Zbl 0603.65043

[8] W.M. Schmidt: Irregularities of distribution. Quarterly J. of Math. (Oxford) 19 (1968) 181-191. | MR 228449 | Zbl 0155.37703

[9] W.M. Schmidt: Irregularities of distribution VI. Compositio Math. 2 (1972) 63-74. | Numdam | MR 311590 | Zbl 0226.10034

[10] J.G. Van Der Corput: Verteilungsfunktionen I-VIII. Proc. Akad. Amsterdam 38, 813-821, 1058-1066 (1935); 39, 10-19, 19-26, 149-153, 339-344, 489-494, 579-590 (1936). | JFM 62.0207.03 | Zbl 0014.20803

[11] J. Von Neumann: Uniformly dense sequences of numbers (Hungarian). Mat. Fiz. Lapok 32 (1925) 32-40.